On Riemann integrability and almost periodic functions
Compositio Mathematica, Tome 12 (1954-1956) , pp. 271-283.
@article{CM_1954-1956__12__271_0,
     author = {Doss, Raouf},
     title = {On Riemann integrability and almost periodic functions},
     journal = {Compositio Mathematica},
     pages = {271--283},
     publisher = {Kraus Reprint},
     volume = {12},
     year = {1954-1956},
     zbl = {0071.29701},
     mrnumber = {77585},
     language = {en},
     url = {www.numdam.org/item/CM_1954-1956__12__271_0/}
}
Doss, Raouf. On Riemann integrability and almost periodic functions. Compositio Mathematica, Tome 12 (1954-1956) , pp. 271-283. http://www.numdam.org/item/CM_1954-1956__12__271_0/